Bifurkasi Hopf pada Model Lotka-Volterra Orde-Fraksional dengan Efek Allee Aditif pada Predator

Hasan S. Panigoro, Dian Savitri

Abstract


This article aims to study the dynamics of a Lotka-Volterra predator-prey model with Allee effect in predator. According to the biological condition, the Caputo fractional-order derivative is chosen as its operator. The analysis is started by identifying the existence, uniqueness, and non-negativity of the solution. Furthermore, the existence of equilibrium points and their stability is investigated. It has shown that the model has two equilibrium points namely both populations extinction point which is always a saddle point, and a conditionally stable co-existence point, both locally and globally. One of the interesting phenomena is the occurrence of Hopf bifurcation driven by the order of derivative. Finally, the numerical simulations are given to validate previous theoretical results.

Keywords


Lotka-Volterra; Additive Allee Effect; Hopf Bifurcation; Fractional-Order

Full Text:

PDF [Indonesia]

References


D. Indrajaya, A. Suryanto, and A. R. Alghofari, “Dynamics of modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response and additive Allee effect,” International Journal of Ecology and Development,vol. 31, no. 3, pp. 60–71, 2016.

E. Rahmi and H. S. Panigoro, “Pengaruh Pemanenan terhadap Model Verhulst dengan Efek Allee,” SEMIRATAMIPAnet2017, no. 1, pp. 105–112, 2017.

C. Arancibia-Ibarra, “The basins of attraction in a modified May–Holling–Tanner predator–prey model with Allee affect,” Nonlinear Analysis, Theory, Methods and Applications, vol. 185, pp. 15–28, 2019.

L. Zhang, C. Zhang, and Z. He, “Codimension-one and codimension-two bifurcations of a discrete predator–prey system with strong Allee effect,” Mathematics and Computers in Simulation, vol. 162, pp. 155–178, 2019.

W. C. Allee, Animal Aggregations, a Study in General Sociology. Chicago: University of Chicago Press, 1931.

A. Suryanto, I. Darti, and S. Anam, “Stability Analysis of a Fractional Order Modified Leslie-Gower Model with Additive Allee Effect,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, no. 11, pp. 1–9, 2017.

T. Li, X. Huang, and X. Xie, “Stability of a stage-structured predator-prey model with allee effect and harvesting,”Communications in Mathematical Biology and Neuroscience, vol. 2019, pp. 1–20, 2019.

N. Martínez-Jeraldo and P. Aguirre, “Allee effect acting on the prey species in a Leslie–Gower predation model,”Nonlinear Analysis: Real World Applications, vol. 45, pp. 895–917, 2019.

H. S. Panigoro, E. Rahmi, N. Achmad, and S. L. Mahmud, “The Influence of Additive Allee Effect and Periodic Harvesting to the Dynamics of Leslie-Gower Predator-Prey Model,” Jambura Journal of Mathematics, vol. 2, no. 2, pp. 87–96, 2020.

Stephens, P. A., Sutherland, W. J. “Consequences of the Allee effect for behaviour,ecology and conservation,” Trends Ecol. Evol. 14 (10) : 401-405. 1999.

P. Aguirre, E. Gonzalez-Olivares, and E. Saez, “Three Limit Cycles in a Leslie Gower Predator-PreyModel with Additive 193 Allee Effect,” SIAM J. Appl. Math., vol. 69, no. 5, pp. 1244–1262, 2009.

P. J. Pal and T. Saha, “Qualitative analysis of a predator-prey system with double Allee effect in prey,” Chaos, Solitons and Fractals, vol. 73, pp. 36–63, 2015.

S. Isik, “A study of stability and bifurcation analysis in discrete-time predator-prey system involving the Allee effect,”International Journal of Biomathematics, vol. 12, no. 1, pp. 1–15, 2019.

C. Rebelo and C. Soresina, “Coexistence in seasonally varying predator–prey systems with Allee effect,” Nonlinear Analysis: Real World Applications, vol. 55, p. 103140, 2020.

A. J. Lotka, “Elements of Physical Biology,” Nature, vol. 116, no. 2917, pp. 461–461, 1925.

A. Suryanto, I. Darti, and S. Anam, “Stability analysis of pest-predator interaction model with infectious disease in prey,” 2018, p. 020018.

H. L. Li, A. Muhammadhaji, L. Zhang, and Z. Teng, “Stability analysis of a fractional-order predator–prey model incorporating a constant prey refuge and feedback control,” Advances in Difference Equations, vol. 2018, no. 1, pp. 1–12,

2018.

Z. Wang, Y. 206 Xie, J. Lu, and Y. Li, “Stability and bifurcation of a delayed generalized fractional-order prey–predator model with interspecific competition,” Applied Mathematics and Computation, vol. 347, no. 2014, pp. 360–369, 2019.

A. Suryanto, I. Darti, H. S. Panigoro, and A. Kilicman, “A Fractional-Order Predator–Prey Model with Ratio-Dependent Functional Response and Linear Harvesting,” Mathematics, vol. 7, no. 11, p. 1100, 2019.

I. Petras, Fractional-order nonlinear systems: modeling, analysis and simulation. Beijing: Springer London, 2011.

Z. M. Odibat and N. T. Shawagfeh, “Generalized Taylor’s formula,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 286–293, 2007.

D. Matignon, “Stability results for fractional differential equations with applications to control processing,” Computational engineering in systems applications, pp. 963–968, 1996.

Y. Li, Y. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag–Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010.

C. Vargas-De-León, “Volterra-type Lyapunov functions for fractional-order epidemic systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 24, no. 1-3, pp. 75–85, 2015.

J. Huo, H. Zhao, and L. Zhu, “The effect of vaccines on backward bifurcation in a fractional order HIV model,” Nonlinear Analysis: Real World Applications, vol. 26, pp. 289–305, 2015.

H. S. Panigoro, A. Suryanto,W.M. Kusumawinahyu, and I. Darti, “Dynamics of a Fractional-Order Predator-PreyModel with Infectious Diseases in Prey,” Commun. Biomath. Sci., vol. 2, no. 2, pp. 105–117, 2019.

X. Li and R. Wu, “Hopf bifurcation analysis of a new commensurate fractional-order hyperchaotic system,” Nonlinearm Dynamics, vol. 78, no. 1, pp. 279–288, 2014.

K. Diethelm, N. J. Ford, and A. D. Freed, “A Predictor-Corrector Approach for the Numerical Solution of Fractional Differential Equations,” Nonlinear Dynamics, vol. 29, no. 1-4, pp. 3–22, 2002.




DOI: https://doi.org/10.34312/jjbm.v1i1.6908

Copyright (c) 2020 Hasan S. Panigoro, Dian Savitri

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.



                          EDITORIAL OFFICE OF JAMBURA JOURNAL OF BIOMATHEMATICS

 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia
 Email: editorial.jjbm@ung.ac.id
 +6281356190818 (Call/SMS/WA)
 Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.